# SDR P5CA9500365

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B063254
- Condition: Cracked
- Location: Bs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION IN FLOOR FITTING AT FLOOR COVER BETWEEN BS 1840 AND BS 1860.  REPLACED FITTING PER BOEING SRM 51-30-02.
